# SDR VNAA20250610019

- Difficulty date: June 10, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10110
- Aircraft time: 47,151 hours, 35,791 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Vane
- Part number: CC670140124
- Condition: Dented
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00219660 S/N: 715 DISCREPANCY: RIGHT INBOARD FLAP VANE LEADING EDGE IS DENTED (MARKED WITH TAPE) CORRECTIVE: DRILLED UP NEW SERVICEABLE LEADING EDGE SKIN (PN CC670-14012-4) IAW CRJ700 SRM 51-40-11-001-001-A01, DRILLED UP NEW SERVICEABLE LEADING EDGE SKIN (PN CC670-14012-4) IAW CRJ700 SRM 51-40-11-001-001-A01
